:confused: My father sweats from the top of his head everytime he eats. He also releases mucus continously and he's tired all of the time. He takes Enalapril 5mg, Aspirin 81mg, Metoprolol 25mg, Simvastatin 20mg, Namenda 10mg, and Aricept 10mg. Eversince he had a minor stroke and minor heart attack last June 2009, he's been declining in memory and physical activity and we don't know what is causing him to sweat & release mucus when he eats, and be tired all of the time. Please help narrow possible causes in this matter. Your input is kindly appreciated. THANK YOU...:)Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?